Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 46, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 10, 2015, 7:05 AM EDT. It took effect at Jun 10, 2015, 1:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 7:05 AM EDT (11:05 UTC)
- In effect from
- Jun 10, 2015, 1:00 PM EDT
- Expired
- Jun 10, 2015, 11:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS71 KBUF 101105 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 705 AM EDT WED JUN 10 2015 LEZ020-LOZ030-101915- /O.NEW.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 705 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-101915- /O.NEW.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 705 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
693 WHUS71 KBUF 101450 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1050 AM EDT WED JUN 10 2015 LEZ020-LOZ030-102300- /O.CON.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 1050 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-102300- /O.CON.KBUF.SC.Y.0046.150610T1700Z-150611T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1050 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
513 WHUS71 KBUF 102002 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 402 PM EDT WED JUN 10 2015 LEZ020-LOZ030-110300- /O.CON.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 402 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-110300- /O.CON.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 402 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
927 WHUS71 KBUF 110305 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1105 PM EDT WED JUN 10 2015 LEZ020-LOZ030-042-110415- /O.EXP.KBUF.SC.Y.0046.000000T0000Z-150611T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1105 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 4:05 AM EDT, 3 hours earlier.
Area forecast discussion, Jun 10, 4:05 AM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 405 AM EDT WED JUN 10 2015 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION THIS LATE AFTERNOON AND EARLY EVENING...DRIVING A LINE OF STRONG STORMS ACROSS THE REGION. HIGH PRESSURE WILL THEN MOVE ACROSS THE REGION THURSDAY BRINGING A NICE DAY WITH LESS HUMIDITY BEFORE MORE UNSETTLED WEATHER ARRIVES FRIDAY AND INTO THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... THIS EARLY MORNING AN AREA OF HIGH PRESSURE IS RIDGED ACROSS THE REGION. WATER VAPOR IMAGERY DISPLAYS A SHORTWAVE TROUGH DROPPING ACROSS NORTHERN MINNESOTA...WHICH IS DRIVING A COLD FRONT ACROSS THE NORTHERN PLAINS. FOR THE FIRST HALF OF TODAY...SUNNY SKIES WILL PREVAIL. SOME PATCHES OF FOG THIS EARLY MORNING WILL QUICKLY DISSIPATE WITH THE RISING SUN. WINDS LIGHT OUT OF THE SOUTH WILL AID IN TEMPERATURES QUICKLY RISING INTO THE 70S...WITH AFTERNOON HIGHS PEAKING IN THE LOW TO MID 80S. LATE THIS AFTERNOON AND THROUGH THE EVENING A STRONG TO SEVERE THUNDERSTORM POTENTIAL WILL UNFOLD. SIMPLY PUT...THIS SHORTWAVE THAT IS ACROSS THE WESTERN GREAT LAKES THIS EARLY MORNING WILL PUSH A COLD FRONT...WITH SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN GREAT LAKES REGION...WITH ACTIVITY GENERALY ON A WNW TO ESE TRACK. THE COOLER AIR ASSOCIATED WITH THE MID LEVEL TROUGH WILL BRING COMMON INDICES OF LI'S (AROUND -3 C/KM) AND K-INDEX VALUES NEARING 40C TO SUPPORT THE CONTINUED CATEGORICAL POPS ASSOCIATED WITH THE ACTIVITY FOR THIS AFTERNOON AND EVENING. THERE ARE SEVERAL INDICATORS THAT THE THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BECOME SEVERE. A BACKWARD HYSPLIT TRAJECTORY DISPLAYS THE AIRMASS OVER OUR REGION THIS EVENING ORIGINATED FROM THE NORTHERN PLAINS MONDAY EVENING. A LOOK AT SOUNDINGS UPSTREAM SHOWED SOME EVIDENCE OF A ELEVATED MIXED LAYER...WITH A WARM TONGUE OF AIR AT 700 HPA SURGING EASTWARD OFF THE ROCKY MOUNTAINS. THIS WARM AIR ALOFT...WHICH SHOULD INITIALLY CAP CONVECTION WILL EDGE EASTWARD TOWARDS THE EASTERN GREAT LAKES REGION AHEAD OF THE MID LEVEL TROUGH. THOUGH WEAKENING SOME...THIS INITIAL ELEVATED CAPPING INVERSION SHOULD KEEP OUR REGION MAINLY DRY UNTIL THE COLD FRONT ARRIVES. THE HEATING OF THE DAY...COMBINED WITH MODEST DEWPOINTS/MOISTURE ADVECTION WILL BRING MUCAPE VALUES BETWEEN 1000 AND 1500 J/KG ACROSS THE REGION. THIS INSTABILITY COMBINED WITH STEEP MID LEVEL LAPSE RATES OF 8C/KM...AND LIFT AHEAD OF THE COLD FRONT AND MID LEVEL SHORTWAVE WILL ALLOW THUNDERSTORMS TO STRENGTHEN TO SEVERE LIMITS. A LLJ OF 50 TO 60 KNOTS WITH A SLIGHT VEERING PROFILE COULD BRING BROKEN LINE SEGMENTS/BOWING CONVECTIVE LINES OF THUNDERSTORMS ACROSS THE REGION WITH DAMAGING WIND GUSTS. THESE DAMAGING WIND GUSTS WILL BE THE MAJOR CONCERN FOR THIS AFTERNOON AND EVENING. A SLIGHTLY LESSER THREAT WILL BE HAIL. THE WET BULB ZERO HEIGHTS OF 9 TO 11K FEET ARE FAVORABLE FOR HAIL FORMATION...AND WE COULD SEE A FEW STRONGER UPDRAFTS PRODUCE SMALL TO LARGE HAIL...THOUGH THE AMOUNT OF CAPE ALOFT IS NOT THE GREATEST. CONFIDENCE IS HIGH ENOUGH THAT SEVERE WORDING WILL BE ADDED TO THE FORECAST GRIDS...FOR BOTH DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE THE POSSIBILITY OF A TORNADO AS WELL WITH THIS ACTIVITY THIS AFTERNOON AND EVENING. THE SREF MESO SCALE MODEL HIGHLIGHTS WESTERN AND NORTH CENTRAL NEW YORK AS AN AREA FOR POTENTIAL TORNADIC ACTIVITY WITHIN RIGHT MOVING SUPERCELLS. ALSO BOTH THE NAM AND GFS DEPICT HELICITY VALUES OF OVER 300 M2/SEC2 WITH A FAVORABLE HODOGRAPH SIGNATURE. AFTERNOON AND EVENING CONVECTION WILL PASS ACROSS THE REGION AND WEAKEN THROUGH THE EVENING HOURS ACROSS CNY AS DAYTIME INSTABILITY WANES AND THE BOUNDARY LAYER BEGINS TO STABILIZE. THERE MAY BE SOME PATCHES OF FOG BEHIND THE COLD FRONT LATER TONIGHT...BUT DRIER AIR MOVING INTO THE REGION LATE SHOULD LIMIT THE GREATEST DURATION OF THIS FOG TO RIVER VALLEYS. TEMPERATURES TONIGHT WILL DROP BACK INTO THE LOWER 60S ACROSS WESTERN NEW YORK...AND THE UPPER 50S ACROSS THE NORTH COUNTY. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... BY THURSDAY MORNING THE FAST MOVING COLD FRONT WILL BE PUSHING INTO THE MID ATLANTIC STATES. A PUSH OF DRIER AND LESS HUMID AIR WILL ARRIVE BEHIND THE COLD FRONT WITH A GOOD DEAL OF SUNSHINE IN MOST AREAS FOR THURSDAY. THE ONE EXCEPTION WILL BE ACROSS THE SAINT LAWRENCE VALLEY WHERE THE MID LEVEL TROUGH MOVING THROUGH QUEBEC MAY PROVIDE ENOUGH ASCENT AND MOISTURE FOR MORE CLOUD COVER. EXPECT HIGHS IN THE UPPER 70S IN MOST LOCATIONS...WITH MID 70S ACROSS HIGHER TERRAIN AND THE NORTH COUNTRY. ONSHORE FLOW WILL KEEP THE LAKE ONTARIO SHORE COOLER. WEAK SURFACE HIGH PRESSURE BUILDS OVER THE LOWER LAKES THURSDAY NIGHT WITH MAINLY CLEAR SKIES. DECENT RADIATIONAL COOLING WILL ALLOW THE LAKE PLAINS TO FALL BACK INTO THE UPPER 50S WITH LOW TO MID 50S POSSIBLE ACROSS THE COOLER SOUTHERN TIER VALLEYS AND TUG HILL REGION. ON FRIDAY THE WEAK HIGH WILL DRIFT TO NEW ENGLAND AND ALLOW FOR SOUTHERLY RETURN FLOW TO DEVELOP AND BRING INCREASING MOISTURE BACK INTO THE LOWER LAKES REGION. THE NEXT SYSTEM WILL MOVE INTO THE WESTERN GREAT LAKES BY AFTERNOON. INCREASING WARM ADVECTION AND ISENTROPIC UPGLIDE AHEAD OF THE SURFACE LOW AND MID LEVEL WAVE WILL SUPPORT SOME INCREASE IN CLOUDS FROM WEST TO EAST. SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS MAY DEVELOP IN THE AFTERNOON WITHIN THE WARM ADVECTION REGIME...AND POSSIBLY NEAR ANY LAKE BREEZE BOUNDARIES THAT DEVELOP. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A FAIRLY ACTIVE PATTERN WILL BE MAINTAINED THROUGH THE LONG TERM WITH A SERIES OF SUBTLE SHORTWAVES AND CONVECTIVE IMPULSES CROSSING THE REGION. THE MOST NOTABLE OF THESE WILL BE FRIDAY NIGHT AND SATURDAY WHEN RAIN MAY BECOME MORE WIDESPREAD. OTHERWISE FOR EARLY NEXT WEEK CONVECTION SHOULD REMAIN WIDELY SCATTERED IN NATURE. LOOKING AT THE DETAILS... FRIDAY NIGHT AND SATURDAY THE NEXT MID LEVEL TROUGH AND WEAK FRONTAL WAVE WILL MOVE THROUGH THE GREAT LAKES. A PLUME OF DEEP MOISTURE WILL ARRIVE JUST AHEAD OF THIS SYSTEM...WITH PWAT RISING TO NEAR 2 INCHES. THE GFS CONTINUES TO BE MORE DEVELOPED WITH THE SURFACE FRONTAL WAVE...BUT EVEN THE ECMWF BRINGS A DECENT MID LEVEL TROUGH AND SURFACE FRONT ACROSS THE LOWER LAKES. THIS SYSTEM WILL HAVE ENOUGH FORCING AND MOISTURE ASSOCIATED WITH IT TO CONTINUE WITH HIGH LIKELY POPS FOR FRIDAY NIGHT THROUGH SATURDAY MORNING. GIVEN THE HIGH PWAT VALUES AND ORGANIZED FORCING...SOME LOCALLY HEAVY RAIN MAY BE POSSIBLE. BEHIND THIS SYSTEM A PUSH OF MUCH DRIER AIR WILL BRING A DRY PERIOD FROM SATURDAY NIGHT THROUGH SUNDAY AS WEAK HIGH PRESSURE BUILDS INTO THE GREAT LAKES. BY MONDAY AND TUESDAY DEEPER MOISTURE RETURNS AGAIN FROM THE OHIO VALLEY. A GENERAL ZONAL FLOW ACROSS THE NATION SHOULD ALLOW A PARADE OF CONVECTIVELY AUGMENTED SUBTLE MID LEVEL WAVES TO CROSS THE OHIO VALLEY AND GREAT LAKES SUPPORTING A FEW ROUNDS OF SHOWERS AND STORMS...BUT THERE WILL ALSO BE PLENTY OF RAIN FREE TIME AS WELL. TEMPERATURES WILL BE TYPICAL OF EARLY SUMMER WITH MOST DAYS IN THE UPPER 70S TO LOWER 80S FOR HIGHS. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... AT 06Z SKIES WERE MAINLY CLEAR ACROSS MUCH OF THE REGION...WITH JUST SOME PATCHES OF LOW IFR CLOUDS LINGERING OVER THE NORTH COUNTRY. THESE CLOUDS WILL SLOWLY FADE THROUGH THE NIGHT...THOUGH IFR/MVFR VSBYS WILL LIKELY PREVAIL THROUGH THE NIGHT WITHIN A FAIRLY MOIST AIRMASS. SOME MVFR/IFR VSBYS ARE ALSO POSSIBLE ACROSS THE SOUTHERN TIER INCLUDING THE KJHW AIRFIELD AS WE COOL THIS EARLY MORNING TO NEAR THE DEW POINT. EXPECT A RETURN TO VFR FLIGHT CONDITIONS ON WEDNESDAY MORNING WITH SUNSHINE ACROSS THE TAF SITES. THERE WILL BE A LIGHT SOUTHERLY WIND THROUGH THE AFTERNOON...WITH MODERATE GUSTS IN THE 20 KNOT RANGE. LATE WEDNESDAY AFTERNOON A COLD FRONT WITH A LINE OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL LIKELY BECOME STRONG THUNDERSTORMS ARE EXPECTED TO REACH THE NIAGARA FRONTIER FROM THE NORTHWEST. A POTENT UPPER LEVEL SHORTWAVE DRIVING THESE STORMS WILL BRING A LINE OF CONVECTION ACROSS THE AIRFIELDS...MAINLY BETWEEN 21Z AND 03Z FROM NORTHWEST TO SOUTHEAST. ANY THUNDERSTORM COULD PRODUCE WIND GUSTS GREATER THAN 35 KNOTS...ALONG WITH REDUCED VISIBILITY. BEHIND THE LINE OF STORMS...SOME BRIEF PATCHY FOG MAY FORM BEFORE DRIER AIR FILTERS INTO THE REGION AND ALLOWS FOR A RETURN TO VFR FLIGHT CONDITIONS WITH A LIGHT WESTERLY WIND. OUTLOOK... THURSDAY...VFR. FRIDAY THROUGH SATURDAY...VFR MOST OF THE TIME WITH A FEW PASSING SHOWERS OR ISOLATED THUNDERSTORMS. SATURDAY...BECOMING VFR. SUNDAY...VFR. && .MARINE... HIGH PRESSURE WILL BUILD ACROSS THE EASTERN GREAT LAKES THIS EARLY MORNING WITH LIGHT WINDS. A COLD FRONT WILL ARRIVE LATER IN THE AFTERNOON FROM THE NORTHWEST AND WINDS AHEAD OF THE COLD FRONT WILL NEAR 15 KNOTS OR SO. WINDS MAY BE BRIEFLY STRONGER OVER THE LAKE ERIE...NIAGARA RIVER AND WESTERN LAKE ONTARIO REGION. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...THOMAS NEAR TERM...THOMAS SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...THOMAS MARINE...THOMAS
Hazardous weather outlook, Jun 10, 5:00 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT WED JUN 10 2015 NYZ001>008-010>014-019>021-085-110900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO A LOW RISK OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON THROUGH MID EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH STRONG WINDS...LOCALLY HIGHER WAVES...AND LARGE HAIL. THERE IS ALSO A LOW RISK OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON THROUGH MID EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:24 PM EDT | Special Marine Warning | BUF | 51 min | |
| Jun 10, 1:02 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 10, 1:02 PM EDT | Special Weather Statement | BUF | Orleans | 28 min |
| Jun 10, 1:26 PM EDT | Special Weather Statement | BUF | Monroe | 34 min |
| Jun 10, 1:46 PM EDT | Special Weather Statement | BUF | Orleans | 29 min |
| Jun 10, 4:26 PM EDT | Special Marine Warning | BUF | 49 min | |
| Jun 10, 6:46 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jun 10, 7:20 PM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 34 min |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.